Faculty Profile
 
  REN Guangbin
     
Department: School of Mathematics
Mailing Address:
USTC,96 Jinzhai Road, Hefei, Anhui 230026, P.R.China
Postal Code:
230026
Phone:
+86-551-63600207
Fax:
0551-63601005
Homepage:
http://math.ustc.edu.cn/new/teachersinfo1.php?id=33
 
       

Research Profile

	  
      under construction ......
      
 
     
Selected Publications
1) Chirp transforms and Chirp series , J. Math. Anal. Appl , 2011 , 373(2011)
2) Mobius gyrogroups: a Clifford algebra approach , Journal of Algebra , 2011 , 328(2011)
3) Howe duality in Dunkl superspace , Science China: Mathematics , 2010 , 53(2010)
4) Jackson's Theorem in Qp Spaces , Science in China, Series A. , 2010 , 53 (2010)
5) Gradient estimates and Jackson's theorem in Q spaces related to measures , J. Approximation Theory , 2008 , 155 (2008)
6) Cesaro operators on Hardy spaces in the unit ball , J. Math. Anal. Appl. , 2008 , 339(2008)
7) A unified approach to decomposition of kernels of iterated operators , Math. Meth. Appl. Sci. , 2007 , 30 (2007)
8) Almansi decomposition for polyharmonic, polyheat, and polywave functions , Studia Math , 2006 , 172 (2006), 91-100
9) Bloch space in the unit ball of Cn , Proc. Amer. Math. Soc , 2005 , 133(2005),719-726
 
Recruitment information